Jump to content
Important Survey - Please Participate ×

Day 8


[er...]

Recommended Posts

Today is day 8 since my last Klonopin. I can't believe how sick I am. :sick: The ringing was getting quieter and quieter until it WAS almost gone. After a year of hell I keep waiting for it to come back and it has come back some. I don't think my brain knows what to do without it. Bill Cosby had a stand up routine where he said that after he finally had his headache go away he tried to get the pain to come back. It seems like I'm doing that with my loss of tinnitus. I have this awful spasming/tingling sensation going on in the back of my neck and shoulders. It wakes me up about every 1/2 hour or so during the night. I was nodding off and on during a movie this morning so I thought, "good now maybe I can get some sleep." I laid down, no dice. I'm wide awake with that tingling. I get the chills and I'm shaking all over. I vacillate from feeling like I'm starving to having the dry heaves. I woke up in the middle of the night thinking someone was breaking in the house. There's so much I need to get done. Get my car fixed. Dental work that I have been putting off. Making an appointment to see an ENT doctor to have a suspicious looking lymph node checked out. It's all I can do to just drive over to the gas station and buy a couple of sandwiches. I feel like sucking on a few Klonopin to ease this agony. And it just has to be Halloween. Just what a sugar addict needs. A big f**king bowl of candy in the house. I'm wondering if I should go to the hospital...

 

My last drop was .315MGs. I can't believe some asshole tried to taper me off 6MGs in only 12 days earlier this year.  :tickedoff:

Link to comment
Share on other sites

Hey,

 

I've read a few of your posts and can definitely appreciate where you're coming from..

 

I think it is absolutely criminal that some jerk off "Dr" tried to taper you off of 6mg of clonazepam in 12 days.. and he's a medical professional that no doubt enjoys a lot of prestige and probably has a bunch of money, etc.. But, the guy doesn't even read up on benzos or have any compassion.  I really think, when you feel a little better you should really try to sue him and that hospital.  There was a case like yours in England and the guy was awarded 1.3 million pounds.  I think mass is getting tough on benzos, so maybe your case will be taken?

 

I'm pissed off at these doctors for putting us on this crap.. We might have had a few issues before the medicine, but after the medicine, we definitely have issues.. I usually teach history, but I can't remember anything, or speak well enough anymore and it is going to be years before I can again?  If I'm that lucky to get my brains back?

 

Oh well, keep hanging tough, we can do this!

 

Eric

Link to comment
Share on other sites

[30...]

Wow Ernie, you're actually doing pretty well - that's not such a low dose of Klonopin that you jumped from. In fact it's the equivalent of the 0.62mg of Ativan that I jumped from, no piece of cake either.

 

If you made it this far, you're good - just keep pushing through the symptoms and try to get all that stuff done. It will help you heal faster. :thumbsup:

Link to comment
Share on other sites

I contacted four lawyers and they all said that there was nothing that they could do.

I just got back from the post office and got a reply a letter from The Board of Registration in Medicine where I filed a complaint. Same thing. It stated that the information that I provided didn't fall within their jurisdiction and does not describe a physician misconduct. :idiot:

Way back when I started Xanax no one said anything about being addictive or how sick we can get trying to get off of it. I also had a letter from Beth Israel Hospital waiting for me saying that the 6MG drop of Klonopin in twelve days was the appropriate treatment. When a woman from Beth Israel called me she said that SOME discomfort was to be expected. I said that I was on a supervised, slow taper and I never should have been put in a position to experience ANY discomfort. Let alone a 12 day one. What is wrong with this picture? :crazy:

 

Oh. And as far as The Board of Registration in Medicine and Beth Israel Hospital goes. I hope some of their children become dependent on a benzo and then get put on an over rapid taper. You'll hear some screaming then. And if it happens I hope they remember me.

Link to comment
Share on other sites

×
×
  • Create New...